# SDR UALA2011031701295

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,650 hours, 12,412 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DEPLOYED BUT NOT INFLATED AND RT OVRD SPOILER ACTUATOR FIRED 2ND TIME.  SECURED SLIDE AND REPLACED SQUIBS PER MM.  ACP RII OF RT OVERWING SLIDE SQUIBS INSTALLED PER MM.  REPLACED ACTUATOR.  RETURNED ESCAPE SLIDE SYSTEM TO NORMAL PER MM. ALL PINS REMOVED WITH AN INSPECTOR PRESENT TO WITNESS.  BATTERY PACKS RECONNECTED.  ACP RII RT OVERWING SLIDE ARMING PER MM.
